# SDR USAA2012122400017

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 25,387 hours, 9,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD INBOARD EMERGENCY FLASHLIGHT BATTERY AND SEAL.  OPS CHECKED GOOD.
